# SDR ASAA2022092240282

- Difficulty date: September 22, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 69,503 hours, 35,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11229
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS500A FRAME AT AC SUPPORT BRACKET ATTACH IS CRACKED. GROUNDED - YES. REPAIR L/H BS500AIAW AD20090102-200-25-1L WO 1020683-2000-0118 S/N 8609832 C/C 1869172.
